Alert archive / California / Wind Advisories in 2007
Wind Advisory 129, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Oct 29, 2007, 11:09 PM PDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2007, 11:09 PM PDT (06:09 UTC)
- Expired
- Oct 30, 2007, 3:00 AM PDT
- In force
- 4 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 300609 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1109 PM PDT MON OCT 29 2007 ...GUSTY WINDS TO AFFECT SANTA BARBARA COUNTY MOUNTAINS AND SANTA BARBARA SOUTH COAST OVERNIGHT... .A RELATIVELY STRONG NORTHERLY SURFACE GRADIENT HAS DEVELOPED BETWEEN SANTA MARIA AND SANTA BARBARA THIS EVENING. STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE OVERNIGHT ACROSS THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND BELOW PASSES AND CANYONS NEAR GAVIOTA AS WELL AS THE SAN MARCOS PASS...AND THEN BEGIN TO AFFECT THE FOOTHILLS ABOVE MONTECITO AFTER MIDNIGHT AS WIND DIRECTION SHIFTS TO THE NORTH NORTHEAST. EXPECT SUSTAINED WINDS BETWEEN 25 AND 40 MPH WITH GUSTS TO 55 MPH POSSIBLE. WINDS WILL BEGIN TO DIMINISH EARLY TUESDAY MORNING. CAZ039-052-301000- /O.NEW.KLOX.WI.Y.0129.071030T0609Z-071030T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 1109 PM PDT MON OCT 29 2007 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE OVERNIGHT ACROSS THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND BELOW PASSES AND CANYONS NEAR GAVIOTA AS WELL AS THE SAN MARCOS PASS...AND THEN BEGIN TO AFFECT THE FOOTHILLS ABOVE MONTECITO AFTER MIDNIGHT AS WIND DIRECTION SHIFTS TO THE NORTH NORTHEAST. THE GAVIOTA FIRE DEPARTMENT REPORTED SUSTAINED WINDS AT 40 MPH AT 11 PM PDT. EXPECT SUSTAINED WINDS BETWEEN 25 AND 40 MPH WITH GUSTS TO 55 MPH POSSIBLE. WINDS WILL BEGIN TO DIMINISH EARLY TUESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KAPLAN/ASR
1 follow-up statement
000 WWUS76 KLOX 300946 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 246 AM PDT TUE OCT 30 2007 CAZ039-052-301100- /O.EXP.KLOX.WI.Y.0129.000000T0000Z-071030T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 246 AM PDT TUE OCT 30 2007 ...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. WINDS HAVE FALLEN BELOW ADVISORY LEVELS. NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 30 MPH WILL CONTINUE UNTIL A FEW HOURS PAST SUNRISE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Oct 29, 7:45 PM PDT, 3 hours 24 minutes earlier.
Area forecast discussion, Oct 29, 7:45 PM PDT, 3 hours 24 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 745 PM PDT MON OCT 29 2007 .UPDATED...HAVE ISSUED AN UPDATE TO RENDER CURRENT CONDITIONS AND TRENDS. TROUGH AXIS AND MODERATE TO STRONG AND DRY SOUTHWEST FLOW WAS CENTERED OVER THE AREA THIS EVENING. CHANCE OF SHOWERS IS MINIMAL WHILE THE STABILITY CONTINUES TO INCREASE AND TROUGH EXITS THE AREA THIS EVENING. AN AREA OF LOW CLOUDS AND FOG SETTLED ALONG THE SLO/SB BORDERING COASTAL AREAS AND HAVE INCLUDED LOW CLOUDS AND FOG THROUGH TUE MORNING. OTHERWISE NO ADDITIONAL UPDATES ANTICIPATED. && THE FOLLOWING WAS WRITTEN BY PREVIOUS SHIFT .SHORT TERM (TODAY-THU)... ...EXPECT SKIES TO CLEAR OUT LATER TONIGHT AND TUESDAY, WITH HIGHS ON TUESDAY ABOUT 5-8 DEGREES COOLER THAN TODAY. ANOTHER WEAK SYSTEM WILL MOVE ASHORE JUST NORTH OF SLO COUNTY TUESDAY NIGHT AND THEN DROP SOUTHEAST THROUGH INTERIOR CALIFORNIA. NOT EXPECTING MUCH WITH THIS EITHER EXCEPT MAYBE SOME CLOUDS/FOG ON THE GRAPEVINE AND A SLIGHT INCREASE IN MARINE LYR COVERAGE ALONG THE COAST. HIGHS WEDNESDAY WILL JUMP A COUPLE DEGREES BUT OVERALL WILL FEEL MUCH LIKE TUESDAY. THURSDAY IS A TRANSITION DAY TO OFFSHORE FLOW OVER THE WEEKEND. LOOK FOR HIGHS TO JUMP 5-8 DEGREES MOST AREAS BUT OFFSHORE WINDS SHOULD HOLD OFF UNTIL FRIDAY. MAY GET A LITTLE NORTHERLY WIND THROUGH THE PASSES AND CANYONS OF SRN SBA COUNTY THE NEXT FEW NIGHTS BUT NOTHING EXTREME. .LONG TERM (FRI-MON)...GRADIENTS TURN OFFSHORE FRIDAY, PEAK ON SATURDAY, THEN DECREASE SUNDAY AND MONDAY. THIS EVENT DOES NOT APPEAR TO BE ANYTHING CLOSE TO THE SORT OF EVENT LAST WEEK, BUT IT WILL BRING GUSTY NORTHEAST WINDS AND SINGLE DIGIT HUMIDITIES TO THE AREA. MAINLY THINKING ADVISORY LEVEL WINDS THROUGH THE USUAL FAVORED PASSES AND CANYONS. DAYTIME HIGHS WILL JUMP INTO THE 80S AND POSSIBLY LOW 90S IN THE WARMEST LOCATIONS. OFFSHORE GRADIENTS WEAKEN SUNDAY AND BECOME NEUTRAL OR SLIGHTLY ONSHORE ON MONDAY. THIS WILL COINCIDE WITH A DECREASE IN TEMPERATURES MOST AREAS AND MUCH LESS WIND. && .AVIATION...AT 00Z...OR 1700 PDT...IT IS MORE LIKELY THAN NOT SKIES OVER KLAX AND KBUR WILL REMAIN CLEAR BELOW 12KFT. HAVE REMOVED SHOWERS OVER LA COUNTY AS A DRY SLOT DEVELOPED THIS AFTENROON AND WAS CENTERED OVER THE AREA. MODERATE TO STRONG MID/UPPER LEVEL SOUTHWEST FLOW OVER THE AREA WILL BECOME LIGHT NORTH AND NORTHWEST BY TUE MORNING. LIGHT SEABREEZE WILL LIKELY RETURN OVER KLAX AND KBUR TUE AFTERNOON. .LOX WATCHES/WARNINGS/ADVISORIES... NONE && PUBLIC...WOFFORD AVIATION...FORWOOD WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Oct 29, 8:46 AM PDT, 14 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 846 AM PDT MON OCT 29 2007 CAZ034>041-044>047-051>054-059-087-088-301300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 846 AM PDT MON OCT 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY GUSTY NORTHEAST WINDS UP TO 50 MPH AND SINGLE DIGIT HUMIDITIES ARE EXPECTED ACROSS PORTIONS OF SOUTHERN CALIFORNIA FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WOFFORD
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.